Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 56, NWS North Platte, NE

June 11, 2010Lincoln County, Nebraska

NWS North Platte, NE issued this tornado warning at Jun 11, 2010, 11:59 PM CDT for Lincoln County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2010, 11:59 PM CDT (04:59 UTC)
Expired
Jun 12, 2010, 12:30 AM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 12:15 AM CDTTORNADO6 W North Platte, NEMOTORIST PULLED OFF OFF INTERSTATE 80 AT HERSHEY AND SPOTTED A PARTIALLY RAIN WRAPPED TORNADO TO THEIR EAST KICKING UP A CLOUD OF DUST. REPORT RELAYED BY DISPATCH AND THE TIME OF EVENT IS ESTIMATED.
Jun 12, 12:37 AM CDTTSTM WND DMGNorth Platte, NEA TWELVE INCH DIAMETER TREE BRANCH FELL ONTO A PARKED CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 7:34 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1323 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WFUS53 KLBF 120459
TORLBF
NEC111-120530-
/O.NEW.KLBF.TO.W.0056.100612T0459Z-100612T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1159 PM CDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1230 AM CDT

* AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HERSHEY...OR 13 MILES WEST OF NORTH
  PLATTE...AND MOVING NORTHEAST AT 15 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  HERSHEY AROUND 1205 AM CDT.
  NORTH PLATTE AROUND 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4130 10102 4116 10065 4100 10098 4108 10115
TIME...MOT...LOC 0459Z 244DEG 14KT 4110 10101

$$

TAYLOR
4 follow-up statements
849 
WWUS53 KLBF 120508
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 AM CDT SAT JUN 12 2010

NEC111-120530-
/O.CON.KLBF.TO.W.0056.000000T0000Z-100612T0530Z/
LINCOLN NE-
1208 AM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY
UNTIL 1230 AM CDT...

AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HERSHEY...OR 11 MILES WEST OF NORTH PLATTE...
MOVING NORTHEAST AT 15 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  NORTH PLATTE AROUND 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4130 10102 4116 10065 4100 10098 4108 10115
TIME...MOT...LOC 0508Z 244DEG 14KT 4112 10097

$$

TAYLOR
217 
WWUS53 KLBF 120518
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 AM CDT SAT JUN 12 2010

NEC111-120530-
/O.CON.KLBF.TO.W.0056.000000T0000Z-100612T0530Z/
LINCOLN NE-
1218 AM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY
UNTIL 1230 AM CDT...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED NEAR NORTH PLATTE...MOVING NORTHEAST AT 15 MPH. A 
FUNNEL CLOUD IS CURRENTLY LOCATED TWO MILES WEST OF NORTH PLATTE. A 
TORNADO WAS REPORTED NEAR SUTHERLAND AT 1200 AM CDT.

THIS DANGEROUS STORM WILL BE NEAR...
  NORTH PLATTE AROUND 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4130 10102 4116 10065 4105 10089 4100 10098
      4108 10115
TIME...MOT...LOC 0517Z 244DEG 14KT 4113 10082

$$

TAYLOR
603 
WWUS53 KLBF 120524
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1224 AM CDT SAT JUN 12 2010

NEC111-120530-
/O.CON.KLBF.TO.W.0056.000000T0000Z-100612T0530Z/
LINCOLN NE-
1224 AM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY
UNTIL 1230 AM CDT...

AT 1218 AM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS 
LOCATED BTWEEN HERSHEY AND NORTH PLATTE...MOVING EAST AT 20 MPH.

PEOPLE IN NORTH PLATTE SHOULD BE IN A PLACE OF SAFETY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4130 10102 4116 10065 4105 10089 4100 10098
      4108 10115
TIME...MOT...LOC 0523Z 277DEG 17KT 4111 10078

$$

TAYLOR
137 
WWUS53 KLBF 120525
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT SAT JUN 12 2010

NEC111-120530-
/O.CON.KLBF.TO.W.0056.000000T0000Z-100612T0530Z/
LINCOLN NE-
1225 AM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY
UNTIL 1230 AM CDT...

AT 1218 AM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS 
LOCATED BETWEEN HERSHEY AND NORTH PLATTE...MOVING EAST AT 20 MPH.

PEOPLE IN NORTH PLATTE SHOULD BE IN A PLACE OF SAFETY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4130 10102 4116 10065 4105 10089 4100 10098
      4108 10115
TIME...MOT...LOC 0523Z 277DEG 17KT 4111 10078

$$

TAYLOR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:43 PM CDT, 8 hours 16 minutes earlier.

Area forecast discussion, Jun 11, 3:43 PM CDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT FRI JUN 11 2010

.SYNOPSIS...
H5 TROUGH CONTINUES TO DIG INTO SOUTHERN CALIFORNIA ARIZONA THIS
AFTERNOON. NEXT DISTURBANCE INTO THE NORTHERN COLORADO
ROCKIES...EASTERN PLAINS OF WYOMING. SYSTEM FROM LAST NIGHT EJECTING TO
THE NORTHEAST THROUGH THE GREAT LAKES. SURFACE LOW OVER SOUTHWEST
KANSAS WITH STATIONARY BOUNDARY THROUGH MC COOK TO NEAR NORFOLK.

&&

.DISCUSSION...
MODELS IN BETTER AGREEMENT THIS AFTERNOON. ECHOES DEVELOPING ALONG
THE FRONT RANGE IN AREA OF UPPER DIFFLUENCE. LOW CLOUDS HAVE ONCE
AGAIN KEPT US CAPPED BUT WILL ERODE THOUGH THE EVENING HOURS
FREEZING LEVEL AROUND 15K AND PW'S STILL HIGH 1.30. EXPECT MCS TO
DEVELOP ONCE AGAIN TONIGHT SPREADING ACROSS THE NEBRASKA PANHANDLE
AND THEN MOVING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
THE NIGHT. HAVE GENERALLY FOLLOWED HPC QPF WITH A TREND TOWARDS
GFS WHICH OFFICES TO THE NORTH ARE LEANING TOWARDS. WILL CONTINUE
FLOOD WATCH SEE HYDROLOGY SECTION BELOW. GFS DRIES FORECAST AREA
OUT THROUGH THE DAY ON SATURDAY. TEMPERATURES WILL STRUGGLE INTO
THE 60S SATURDAY AND SUNDAY. BOTH MODELS PUSHING BOUNDARY FURTHER
SOUTH INTO KANSAS ON SATURDAY BUT HAVE CHANCE POPS GOING FOR THE
DAY SATURDAY. SATURDAY NIGHT THROUGH MONDAY HAVE CONTINUED CHANCES
OF THUNDERSTORMS AND RAINSHOWERS OVER THE CWA AS H5 LOW LIFTS
NORTHEAST INTO THE NORTHERN PLAINS. WEAK RIDGING TUESDAY THROUGH
THE END OF THE WEEK AS NEXT H5 LOW DROP OUT OF THE PACIFIC
NORTHWEST INTO THE NORTHERN PLAINS.

&&

.AVIATION...
PERSISTENT LOW LEVEL CLOUDINESS ACROSS SOUTHWEST AND NORTH CENTRAL
NEBRASKA SLOWLY LIFTING TO VFR LEVELS LATE THIS AFTERNOON...WITH
ONLY ISOLATED AREAS OF MVFR REMAINING. THIS SHOULD CONTINUE THROUGH
THE EARLY EVENING HOURS PRIOR TO THE ONSET OF WIDESPREAD CONVECTION.
UNSTABLE AND VERY MOIST ATMOSPHERE IN PLACE AND EXPECT CONDITIONS
NEAR THE STRONGEST STORMS WILL QUICKLY DETERIORATE TO MVFR AND BELOW
WITH HEAVY RAIN AND POTENTIALLY DANGEROUS WIND GUSTS. A COLD FRONT
MOVING THROUGH THE AREA WILL ALSO LEAD TO ADDITIONAL LOWERING OF THE
CEILINGS AND EXPECT WIDE SPREAD MVFR/IFR CONDITIONS TO MOVE IN DURING
THE EARLY MORNING HOURS WITH RESTRICTIONS TO VSBYS FROM LIGHT
FOG/LIGHT RAIN SHOWERS PERSISTING ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA.

&&

.HYDROLOGY...
LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF
NORTH CENTRAL NEBRASKA...ROUGHLY SOUTHEAST CHERRY COUNTY INTO
WESTERN HOLT COUNTY...HAS LEAD TO NUMEROUS ROAD CLOSURES AS THIS
WATER CONTINUES TO MOVE TOWARD THE BIGGER RIVER BASINS. AS A RESULT
THE AREAL FLOOD ADVISORY WILL CONTINUE UNTIL MID EVENING. FARTHER
WEST THE NORTH PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN
ABOVE OR NEAR FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF
THE LAKE. OF CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF
RAINFALL AND SUBSEQUENT RUNOFF FROM CONVECTION EXPECTED AGAIN
TONIGHT. PERCEPTIBLE WATER VALUES CONTINUE TO RUN WELL ABOVE NORMAL
AND 70 DEW POINTS WERE CREEPING UP THE PLATTE RIVER VALLEY. 1-HR FFG
RUNNING BELOW AN INCH OVER MANY PLACES WHERE THE HEAVIEST RAIN HAS
FALLEN THE PAST 24 TO 48 HOURS. BUFKIT PROFILES SHOWING DEEP WARM
CLOUD DEPTH AS WELL SO EFFICIENT RAIN PROCESSES LOOK GOOD ENOUGH
THAT THIS FFG COULD BE MET OR EXCEEDED IN THE STRONGEST STORMS. AS A
RESULT HAVE KEPT THE FLOOD WATCH AS IS UNTIL 18Z SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SATURDAY
AFTERNOON FOR NEZ004-022>025- 035>038-056>059-069>071-094.

FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ005>010-026>029.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...13
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT FRI JUN 11 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-122115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
401 PM CDT FRI JUN 11 2010 /301 PM MDT FRI JUN 11 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING IS OCCURRING OR HAS OCCURRED FROM THUNDERSTORMS WITH
VERY HEAVY RAINFALL THAT HAS FALLEN THE PAST 48 HOURS. NUMEROUS
ROADWAYS ACROSS NORTH CENTRAL NEBRASKA...ESPECIALLY FROM SOUTHEAST
CHERRY TO SOUTHERN ROCK COUNTY...HAVE BEEN WASHED OUT OR STILL
HAVE WATER RUNNING OVER THE ROADWAY. IT IS POSSIBLE THIS RUN-OFF
WILL CONTINUE THROUGH THE EVENING WHEN ADDITIONAL RAINFALL IS
EXPECTED.

WIDESPREAD RAIN AND THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ONCE
AGAIN. 1 TO 1 1/2 INCHES OF RAINFALL LOOK POSSIBLE OVER A
WIDESPREAD AREA...WITH LOCAL AMOUNTS OF 2 OR MORE. ADDITIONAL
RAINFALL IN WESTERN NEBRASKA COULD CAUSE AN ADDITIONAL RISE ON
THE NORTH PLATTE RIVER WHICH IS ALREADY AT FLOOD STAGE. IN THE
SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA 3 TO 7 INCHES OF
RAIN HAS FALLEN OVER THE PAST 48 HOURS AND ANY ADDITIONAL RUN OFF
COULD CAUSE SIGNIFICANT FLOODING. RIVERS ACROSS NORTH CENTRAL
NEBRASKA ARE ON THE RISE WITH THE ELKHORN RIVER THE MAIN CONCERN
IN THE NEAR FUTURE.

SEVERE THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE OVER MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE AREA MOST
CONCERN IS ALONG AND SOUTH OF HIGHWAY 2. LARGE HAIL AND WIND GUSTS
OVER 60 MPH WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PERSISTENT MID LATITUDE PLUME OF MOISTURE IS EXPECTED TO
CONTINUE STREAMING IN OFF THE NORTH PACIFIC. IN COMBINATION WITH
GULF MOISTURE...A STATIONARY FRONT DRAPED ACROSS THE CENTRAL
PLAINS AND UPPER LEVEL DISTURBANCES MOVING OUT OF THE CENTRAL
ROCKIES...EXCELLENT FOCUS WILL BE AVAILABLE FOR RAINFALL.

RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SATURDAY THROUGH
TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THIS
WOULD LIKELY PRODUCE FLOODING IN SOME AREAS AND PRODUCE
ADDITIONAL RISES ON THE NORTH PLATTE RIVER AND THE ELKHORN RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jun 11, 8:53 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CRESCENT LAKE NWR       41.74N 102.41W
06/11/2010  E1.00 INCH       GARDEN             NE   CO-OP OBSERVER

&&

BHIRSCH
Local storm report, Jun 11, 9:39 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             26 NE OSHKOSH           41.67N 101.99W
06/11/2010  E1.75 INCH       GARDEN             NE   PUBLIC

            50 MPH WIND GUSTS ALONG WITH GOLF BALL SIZE HAIL.

&&

BTAYLOR
Local storm report, Jun 11, 10:20 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     4 W BIG SPRINGS         41.06N 102.15W
06/11/2010  M62 MPH          DEUEL              NE   FIRE DEPT/RESCUE

&&

BTAYLOR
Local storm report, Jun 11, 10:23 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             8 S HYANNIS             41.88N 101.76W
06/11/2010  M1.75 INCH       GRANT              NE   TRAINED SPOTTER

&&

BTAYLOR
Local storm report, Jun 11, 11:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1139 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 S GRAINTON            40.78N 101.29W
06/11/2010  M2.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

            THE REPORT ALSO STATED THAT ALL OF THE WINDOWS ON THE
            WEST SIDE OF THE HOUSE WERE BROKEN FROM THE HAIL.

&&

SJACOBS
Local storm report, Jun 11, 11:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             6 S SUTHERLAND          41.07N 101.13W
06/11/2010  E1.75 INCH       LINCOLN            NE   PUBLIC

1149 PM     TSTM WND GST     6 S SUTHERLAND          41.07N 101.13W
06/11/2010  M60 MPH          LINCOLN            NE   UTILITY COMPANY

&&

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:55 PM CDTAreal Flood AdvisoryLBFCuster4 hr
Jun 11, 8:25 PM CDTSevere Thunderstorm WarningLBFGarden50 min
Jun 11, 8:59 PM CDTSevere Thunderstorm WarningLBFFrontier35 min
Jun 11, 9:02 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant43 min
Jun 11, 9:26 PM CDTAreal Flood AdvisoryLBFGarden4 hr
Jun 11, 9:33 PM CDTSevere Thunderstorm WarningLBFDeuel42 min
Jun 11, 9:44 PM CDTTornado WarningLBFArthur, Grant31 min
Jun 11, 10:09 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith51 min
Jun 11, 10:13 PM CDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Hooker, Thomas12 hr
Jun 11, 10:16 PM CDTTornado WarningLBFGrant29 min
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith49 min
Jun 11, 10:44 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker46 min
Jun 11, 10:46 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 11, 10:49 PM CDTAreal Flood WarningLBFHolt12 hr
Jun 11, 10:50 PM CDTSevere Thunderstorm WarningLBFChase, Perkins40 min
Jun 11, 10:52 PM CDTAreal Flood AdvisoryLBFChase, Hayes, Perkins3 hr
Jun 11, 10:53 PM CDTSevere Thunderstorm WarningLBFKeith52 min
Jun 11, 10:57 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson48 min
Jun 11, 11:03 PM CDTTornado WarningLBFLincoln, Perkins27 min
Jun 11, 11:10 PM CDTAreal Flood AdvisoryLBFBoyd, Holt5 hr
Jun 11, 11:12 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker48 min
Jun 11, 11:14 PM CDTTornado WarningLBFKeith, Lincoln31 min
Jun 11, 11:17 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningLBFArthur, Grant40 min
Jun 11, 11:22 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler38 min
Jun 11, 11:31 PM CDTTornado WarningLBFLincoln, Perkins29 min
Jun 11, 11:33 PM CDTSevere Thunderstorm WarningLBFHayes42 min
Jun 11, 11:38 PM CDTTornado WarningLBFLincoln37 min
Jun 11, 11:43 PM CDTFlash Flood WarningLBFGarfield, Holt, Loup, Rock10 hr
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler34 min
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln49 min
Jun 12, 12:05 AM CDTSevere Thunderstorm WarningLBFCherry40 min
Jun 12, 12:20 AM CDTAreal Flood WarningLBFCuster, Lincoln, Logan, McPherson6 hr
Jun 12, 12:31 AM CDTTornado WarningLBFLincoln29 min
Jun 12, 12:52 AM CDTAreal Flood AdvisoryLBFCherry, Grant, Hooker, Sheridan6 hr
Jun 12, 12:58 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan47 min
Jun 12, 1:31 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Keya Paha, Rock3 hr
Jun 12, 1:49 AM CDTAreal Flood WarningLBFBlaine, Brown, Cherry, Keya Paha, Rock6 hr
Jun 12, 1:58 AM CDTAreal Flood WarningLBFBoyd, Holt6 hr
Jun 12, 3:17 AM CDTAreal Flood WarningLBFHolt, Wheeler6 hr
Jun 12, 6:08 AM CDTRiver Flood WarningLBFHolt7 days
Jun 12, 6:12 AM CDTRiver Flood WarningLBFLincoln18 hr
Jun 12, 6:58 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan, McPherson9 hr
Jun 12, 9:26 AM CDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock6 hr
Jun 12, 10:03 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Thomas6 hr
Jun 12, 12:32 PM CDTFlash Flood WarningLBFGarfield5 hr
Jun 12, 4:45 PM CDTAreal Flood WarningLBFBoyd17 hr
Jun 12, 4:59 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 6 more12 hr
Jun 12, 6:35 PM CDTAreal Flood WarningLBFChase, Hayes3 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.